# SDR UALA2011051102333

- Difficulty date: May 11, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 52,037 hours, 14,498 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EEL LIGHT INOP ROW 2 AFT LT SIDE ONLY.  REPLACED BATTERY PACK M732 AND FOUND GROUND STUD LOOSE (GD3288-DC).  SECURED AND OPS TEST OKAY.
